# SDR IPXA2025020455060

- Difficulty date: January 17, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,357 hours, 16,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960433202
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: LH CENTER FLAP CRACK FOUND IN RIB 13 AFT, AREA CIRCLED IN RED.ACCOMPLISHED REPAIR IN ACCORDANCE WITH VT-MAE EA 300-5750-27-A3777.
